Convex quadrilaterals and k-sets

L. Lovász, K. Vesztergombi, U. Wagner, E. Welzl, in:, J. Pach (Ed.), Towards a Theory of Geometric Graphs, American Mathematical Society, 2004, pp. 139–148.

Download
No fulltext has been uploaded. References only!

Book Chapter | Published
Author
; ; ;
Book Editor
Series Title
Contemporary Mathematics
Publishing Year
Date Published
2004-01-01
Book Title
Towards a Theory of Geometric Graphs
Volume
342
Page
139 - 148
IST-REx-ID

Cite this

Lovász L, Vesztergombi K, Wagner U, Welzl E. Convex quadrilaterals and k-sets . In: Pach J, ed. Towards a Theory of Geometric Graphs. Vol 342. American Mathematical Society; 2004:139-148. doi:10.1090/conm/342
Lovász, L., Vesztergombi, K., Wagner, U., & Welzl, E. (2004). Convex quadrilaterals and k-sets . In J. Pach (Ed.), Towards a Theory of Geometric Graphs (Vol. 342, pp. 139–148). American Mathematical Society. https://doi.org/10.1090/conm/342
Lovász, László, Katalin Vesztergombi, Uli Wagner, and Emo Welzl. “Convex Quadrilaterals and K-Sets .” In Towards a Theory of Geometric Graphs, edited by János Pach, 342:139–48. American Mathematical Society, 2004. https://doi.org/10.1090/conm/342.
L. Lovász, K. Vesztergombi, U. Wagner, and E. Welzl, “Convex quadrilaterals and k-sets ,” in Towards a Theory of Geometric Graphs, vol. 342, J. Pach, Ed. American Mathematical Society, 2004, pp. 139–148.
Lovász L, Vesztergombi K, Wagner U, Welzl E. 2004. Convex quadrilaterals and k-sets . Towards a Theory of Geometric Graphs. , Contemporary Mathematics , vol. 342. 139–148.
Lovász, László, et al. “Convex Quadrilaterals and K-Sets .” Towards a Theory of Geometric Graphs, edited by János Pach, vol. 342, American Mathematical Society, 2004, pp. 139–48, doi:10.1090/conm/342.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar